# SDR TSAA20211117005

- Difficulty date: November 15, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 49,543 hours, 54,360 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Intercostal
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1000567496- REMOVED GOUGES ON INTERCOSTAL ATTACH CLIPS X3@ STA 847 STR 20L, 21L, 19L IAW 8737-300 SRM REV 125 CH 53-00-04 FIG 101, MAXIMUM ALLOWABLE EDGE MATERIAL LOSS 0.100" EDGE MATERIAL REMOVED 0.089" IS WITHIN ALLOWABLE LIMITS IAW 8737-300 SRM REV 125 CH 53-00-04 FIG 101 DETAIL 1.
VERIFIED NO DAMAGE REMAINING WITH 10X MAGNIFYING GLASS IAW 8737-300 SRM REV 125 CH 51-10-02. RE­
PROTECTED AREA IAW B737-300 SOPM REV 21 CH 20-41-02.
